Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


Arabic mathematical manuscripts in Mauretania

Title data

Rebstock, Ulrich:
Arabic mathematical manuscripts in Mauretania.
In: Bulletin of the School of Oriental and African Studies. Vol. 53 (1990) Issue 3 . - pp. 429-441.
ISSN 0041-977X
DOI: https://doi.org/10.1017/S0041977X0015133X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Research Institutions > Collaborative Research Centers, Research Unit > EXC 2052 - Africa Multiple: Afrikastudien neu gestalten
Result of work at the UBT: No
DDC Subjects: 000 Computer Science, information, general works > 090 Manuscripts, rare books
800 Literature > 890 Other literatures
Date Deposited: 01 Mar 2021 13:59
Last Modified: 01 Mar 2021 13:59
URI: https://eref.uni-bayreuth.de/id/eprint/63505